MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PERITONEALCATHETER 1200MM; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PERITONEALCATHETER 1200MM; HYDROCEPHALUS MANAGEMENT
Model Number FV072P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing and quality control data: the peritoneal catheter was manufactured by a qualified employee on june 2021.Deviations during assembly did not occur.The product was finally tested as article fv072p and released for packaging and sterilization and was sterilized by miethke.All catheter which manufactured by miethke are made of medical silicone.Conclusion information due to the fact that the clinic only requested the ingredients for further testing for possible allergies, the case can only be evaluated as an explantation without malfunction.No malfunction of the catheter was reported and the intolerance of the catheter could not be confirmed.Thus, the reason for explantation remains unclear.Whether it was an allergic reaction, infection, or other possible circumstances has not yet been clarified.However, indications of possible allergic reactions are included in the instructions for use.From our point of view, no further regulatory actions are required.
 
Event or Problem Description
It was reported that explantation occurred due to a suspicion of allergic reaction to the peritoneal catheter (silicone).The surgeon inquired the manufacturer if there had been any previous cases.It was also inquired about the composition of the silicone catheters so that allergy testing could be performed in the dermatology department.The catheter was implanted for approximately one (1) year and six (6) months without issue.

Brand Name
PERITONEALCATHETER 1200MM
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key17375177
Report Number3004721439-2023-00204
Device Sequence Number3875180
Product Code JXG
UDI-Device Identifier04041906119904
UDI-Public4041906119904
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model NumberFV072P
Device Catalogue NumberFV072P
Device Lot Number20053497
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Initial Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown